NONLINEAR BOUNDARY VALUE PROBLEMS FOR p-LAPLACIAN FRACTIONAL DIFFERENTIAL SYSTEMS

Articles > Article · 2015

Authors: Nüket AYKUT HAMAL, Fulya YÖRÜK DEREN, Tugba Senlik CERDIK

DYNAMIC SYSTEMS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 24, pp 271-282

Summary

In this paper, we study the existence results of positive solutions for p-Laplacian fractional differential systems by means of fixed point theorems on cones. As an application, an example is given to demonstrate our main results.

View details